Adaptive equalisation in oversampled subbands

Weiß, S. and Dooley, S. R. and Stewart, R. W. and Nandi, A. K. (1998) Adaptive equalisation in oversampled subbands. Electronics Letters, 34 (15). pp. 1452-1453. ISSN 0013-5194

[img]
Preview
PDF
weiss98h.pdf
Accepted Author Manuscript

Download (180kB)| Preview

    Abstract

    The potential presence of fractional delays, nonminimum phase parts, and a colouring of the channel output can require adaptive equalisers to adapt very long filters, which can have slow convergence for LMS-type adaptive algorithms. The authors present a novel oversampled subband approach to adaptive equalisation, which can both significantly reduce computational complexity and improve convergence speed.